Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the treatment for dark patches on cheeks ?

Hi I am 38 years old, after my first delivery ten years back I developed melasma ( dark patches on both of my cheeks . Is there a remedy/ treatment for these marks?
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
melasma is very common condition
u need to consult dermatologist
it may be due to
-sun light
u need to apply regular sun screen
there is cream which has kligman formula its very effective
peeling and laser is also effective
u have to maintain ur skin by applying cream.
Answered: Thu, 7 Jul 2011
I find this answer helpful
  User's Response
Hi Erum
Welcome to HealthcareMagic.
Melasma can be treated by applying bleaching creams and natural products like Aloe vera.These have shown good results in many.
I advise you to visit your Dermatologist and get prescribed the appropriate cream for you.
Take care
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor